MathSciNet Relay Station
MathSciNet bibliographic data
MR2645335 (2011f:55013) 55P15 (55P20 55P40 55S37)
Lee, Dae-Woong On the same $N$-type structure for the suspension of the Eilenberg-Mac Lane spaces. J. Pure Appl. Algebra 214 (2010), no. 11, 2027–2032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement